# SDR AALA202301107414

- Difficulty date: January 9, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N973NN
- Make and model: Boeing 737823
- Aircraft serial: 31219
- Aircraft time: 22,512 hours, 9,337 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT ABOVE SEAT 17F ILLUMINATED ON CLIMB OUT AND REMAINS ILLUMINATED. REPLACED SEAT 17F OVER WING EXIT LIGHT ASSEMBLY PER AMM 33-21-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
